# SDR SWAA2022021029144

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR TO SIDE WALL SUPPORT HAS CORROSION FROM BS 500B+13 TO 500D RBL 25 / DAMAGE ON R/H FLOOR TO SIDEWALL SUPPORT BS 500B+13 - 500D RBL 25. IS REPAIRED BY REPLACEMENT OF FLOOR TO SIDE WALL SUPPORT ACCOMPLISHED ON CUSTOMER CARD T747314 PART BEING REPLACED DUE TO 100% MATERIAL LOSS
